# SDR AALA2019120219002

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 20,025 hours, 7,758 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904825
- Condition: Failed
- Location: Extract
- Part time: 20,025 hours, 7,758 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT CRUISE FL310 HEARD FELT VIBRATION BEHIND F/O CB PANEL SOUNDED LIKE OVEN FAN SMELLED FUMES BUT F/A WAS USING OVEN FA HEARD FELT VIBRATION AND SMELLED FUMES CREW DID NOT SEE ANY SMOKE FA TURNED OFF OVEN COOLER VIBRATIONS AND FUMES STILL PRESENT C/W QUICK ACTION PROCEDURES QRH DIVERTED TO KABQ AFTER PROCEDURES FUMES DISSIPATED VIBRATION STOPPED PASSING 10000 FT. MAINTENANCE REMOVED AND REPLACED EXTRACT FAN AND AIR FILTER IAW AMM 21-26-51/21-26-43, PERFORMED OPS CHECK OF EXTRACT FAN . OPS CHECK GOOD.
